I sm presently residing in the Caribbean for work reasons. Not a very good diagnostic hospital here. About 8 months ago i noticed a reddish discharge on final emptying of the bladder with some burning sensation. Urinalasys determined very high acid urine with microscopic crystals present.No other indicatins and kidney function was normal.Doctor here attributed it to Hidroclorothiaside which I was taking for blood pressure. Also on 80mg daily aspirin and 20 mg Zocor for cholesterol. Was also prescribed cipro for 1 month in case of urinary tract infection.
After a couple of weeks the crystals stopped coming. Have never taken hydroclorothiazide again. Occasionally the crystals return, as they have again now for about a week. Caught on toilet tissue at the end of urination they look like a fine yellow/orange powder.If let flow into toilet they look red.
Sizeable amount with some burning sensation, daily or every other day, at the end of the urine flow.Looked at them under a toy microscope and could possibly be amorphous crystals.Very fine and cranular to the touch, texture like equal finer than sugar.Could you please elucidate me a little on these symptoms as I will not be in the US till June.
Kidney stones are possible. The urine and crystals can be analyzed by a lab to confirm the exact type of crystals. Treatment can be adjusted based on what is found on the analysis.
If there is evidence of blood, infection, cancer, the kidney stones, and prostate disease should be considered. A cystoscopy would be the most comprehensive evaluation of the lower GU tract. Imaging with an ultrasound can be considered as well.
Testing the urine for infections like a UTI and STDs should be considered and treated if present.
These options can be discussed with your personal physician or urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.